Opuscula Mathematica
Opuscula Math. 30, no. 3 (), 311-330
http://dx.doi.org/10.7494/OpMath.2010.30.3.311
Opuscula Mathematica

Asymptotic behaviour and approximation of eigenvalues for unbounded block Jacobi matrices


Abstract. The research included in the paper concerns a class of symmetric block Jacobi matrices. The problem of the approximation of eigenvalues for a class of a self-adjoint unbounded operators is considered. We estimate the joint error of approximation for the eigenvalues, numbered from \(1\) to \(N\), for a Jacobi matrix \(J\) by the eigenvalues of the finite submatrix \(J_n\) of order \(pn \times pn\), where \(N = \max \{k \in \mathbb{N}: k \leq rpn\}\) and \(r \in (0,1)\) is suitably chosen. We apply this result to obtain the asymptotics of the eigenvalues of \(J\) in the case \(p=3\).
Keywords: symmetric unbounded Jacobi matrix, block Jacobi matrix, tridiagonal matrix, point spectrum, eigenvalue, asymptotics.
Mathematics Subject Classification: 47A75, 47B25, 47B36, 15A18.
Cite this article as:
Maria Malejki, Asymptotic behaviour and approximation of eigenvalues for unbounded block Jacobi matrices, Opuscula Math. 30, no. 3 (2010), 311-330, http://dx.doi.org/10.7494/OpMath.2010.30.3.311
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.